# SDR SWAA2022060911101

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS344+11 LBL12 WL 208 / [01] INTERCOSTIAL AT BS 344+11 LBL12 WL 208 FOUND TO BE OUT OF LIMITS NO CRACKS ALLOWED PER SRM 53-00-04-1A-1 STEP 4C. REMOVED INTERCOSTIAL BS 344-360 LBL 12 WL 208 PER SRM 51-40-02-0G-0;[02] VERIFIED CORRECTIVE ACTION #1; ADDED MEASUREMENT FIELD;[03] LOCATED AND DRILLED NEW INTERCOSTAL BS 344-360; LBL 12; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5410.;[04] LOCATED AND DRILLED NEW INTERCOSTAL BS 344-360; LBL 12; WL 208 PER SRM 51-40-05-0G-0 AND BOEING DWG 141A5410. OK TO INSTALL NEW INTERCOSTAL BS 344-360; LBL 12; WL 208 REQUIRED.;[05] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 3 AND 4. OKAY TO INSTALL INTERCOSTAL.;[06] PARTIAL UPDATE STEP 1. OK TO REINSTALL INTERCOSTAL BS 344-360; RBL 12; WL 208.;[07] PARTIAL ON STEP 1 OKAY TO INSTALL INTERCOSTAL;[08] PARTIAL UPDATE OF STEP 1 AND REINSTALLED INTERCOSTAL BS 344-360; LBL 12; WL 208 PER SRM 51-20-01-0G-0 AND BOEING DWG 141A5400.;[09] UPDATED PARTS USED INFORMATION.;[10] INSPECTED ACTION 8;9 AND STEP 1;[11] INSPECTION COMPLETE
